# SDR UALA2011082904631

- Difficulty date: August 26, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 35,175 hours, 15,117 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Part number: MXP401600U
- Condition: Broken
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK PRESS TO TEST SWITCH BROKE OFF.  REPLACED CAPT OXYGEN MASK BOX PER MM, OPS CHECKS GOOD.
